×

Found 16 Documents (Results 1–16)

100
MathJax

The strong nonlinear limit-point/limit-circle problem. (English) Zbl 1479.34003

Trends in Abstract and Applied Analysis 6. Hackensack, NJ: World Scientific (ISBN 978-981-3226-37-1/hbk; 978-981-3226-39-5/ebook). xi, 312 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Some results on the asymptotic behavior of the solutions of a second order nonlinear neutral delay equation. (English) Zbl 0762.34041

Oscillation and dynamics in delay equations, Proc. Spec. Sess. AMS, San Francisco/CA (USA) 1991, Contemp. Math. 129, 105-114 (1992).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

Classification